# SDR U2RA201412300001

- Difficulty date: December 30, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Part serial: 469B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT EMERGENCY LIGHTS INOPERATIVE IN ZONE 4.  R & R POWER SUPPLY MODULE IAW AMM 33-51-11, LIGHTS CHECKED GOOD.
